# SDR FDEA201006252147

- Difficulty date: June 25, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 48,202 hours, 8,366 cycles
- Engine: Ge CF680
- Engine time: 1,760 hours, 425 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Wire Harness
- Part number: 224W9732505
- Part serial: FX0001
- Condition: Failed
- Location: Press Xmitter
- Part time: 54,608 hours, 9,942 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT APPROX 100 KTS TAKEOFF ROLE ENG NR 1 OIL QUANTITY INDICATED 0. TAKEOFF REJECTED AT 118 KTS.  QRH PROCEDURES ACCOMPLISHED.  RELEASED FOR SERVICE IAW MEL: 79-31-01 CATEGORY: B EXPIRATION: 28JUN10  "MEL 79-31-01: ENG NR 1, OIL QTY INDICATION - INOP. BEFORE EACH TAKEOFF, SERVICE OIL TANK TO FULL.  CURRRENTLY MEL'D.  SLAVED IN NEW HARNESS SHAKE TEST PASSED AT P1-850 FAN DISCONNECT AND OIL PRESSURE TRANSMITTER INSTALLED HARNESS REF IPC 71-50-15-01 SHEET 1 OK FOR SERVICE.
